Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Pain & Pain Management
Health Discussion Forum

 If your sore does that mean your getting stronger?
...


 Morning Nausea, what's it caused by?
Recently (about the past week) when I wake up for school in the morning, I have been experiencing nausea and a "heavy" feeling in the pit of my stomach. The nausea usually leaves by 11:00AM...


 So I woke up in the morning, feeling like P. Diddy?
Is there anything wrong with this feeling?
Should I go to a doctor?
Or eat some pototoes.
HEEEEEELP....


 would this hurt you.......?
would this hurt u

thers this girl names kelly who when we go to the store she examines every shelf taking her time to find the perfect item


so im shopping i kinda just ...


 what's a good way to relax after so much stress?
...


 pain relief for mouth ulcers?
Any home tricks to ease the pain of a mouth ulcer? Ive had one for few days now on side of my tounge and its soo annoying and painful and bonjela doesnt seem to be doing the trick :(...


 Sharp Stabbing Pain in back of my head and now my face??
Every now and then all of the sudden I get this sharp on the left side of the back of my head, it lasts for probably less than a minute and then goes away. The other day I had one of these pain ...


 all of a sudden I can't hear out of one ear..?
I just work up and am really scared I can't touch it I can't hear out of it what should I do?...


 I rarely throw up but in the last few hours I have thrown up 5 times. Is there anything I should do?
I'm not sure how this happened but I believe it is food related. I am experiencing all sorts of abdominal pain such as cramping and heart burn. Should I take pepto bismal, or is there anything ...


 Which hurts worse SHIN PAIN or BACK PAIN?
...


 whats better to take tylenol or ibprofen?
my leg hurts what should i take?...


 Broken wrist problems ples help!!!!!!!!!?
OK i broke my wrist last week but now i am starting to feel pain again
its hurts some times so bad i skip class and go home and rest
is this normal ?...


 How do I keep my leg from falling asleep?
This may sound weird, but every night at around 10 o'clock, My left leg starts falling asleep. Occasionally, My left arm starts feeling the same too. Is it all in my head?...


 How to releive EXTREME sunburn itchh!?!?
on tuesday me my family and some family friends went to the beach where i spent 4 hours in the water and my sunscreen wore off, its now friday at 2:40 in the morning and i have unbearable itching on ...


 Ive been dizzy for almost two hours?
this has happened two days in a row now. it seems like ive been constantly dizzy . i have no clue whats wrong with me . i dont know what to do to make it stop ive layed down , ive gotten enough rest. ...


 How to die without pain?
...


 I stand on my feet 8 hrs a day at my job. Does anyone know what will stop my feet from hurting?
I know a massage will help but I need something besides that....


 lump in my tongue?
i have a small lump in the inside of my tongue ...does anyone know what this could be?...


 I threw my back out this morning, i'm only 17 years old, do i get to a doctor or keep taking my medicine?
I'm taking medicine because i've always had backpains, but i dont take the medicine (i forget to) and it was getting better as long as i didnt stress it, well i went camping and after ...


 My girl friend takes like 7 vicodins with booze. She's addicted. What can I do to help her?
What are the effects? What does she have to do to kick it? She's 21, about 110 pounds....



Jen D
I Took Two 10mg Vicodin Pills & I feel A little Off Balanced?
I noticed my pupils are constricted, and when I read or look at something on the computer then look away I feel dizzy and sort of like A drunk feeling.

I have never took any Pain-killer's in my life, & was wondering If this is normal?

My pain from surgery is completely gone though. :)
                      








William M
haha, 2 10mg? thats nothing. they dont make 10mg. unles youre talking about like 10/500's? i used to eat(chew) over 1500mg of hydrocodone a day. nothing to be proud of but yeah


greenman
Rating
well duh(not to be rude) but thats the point of vicodin. your fine just go with it...oh and i realized from my highschool days that trying to concentrate while on them doesnt exactly work


malibutan
Rating
Were you suppose to take two? If not, you may be overdosing slightly. But I don't think it's much to be worried about. You're able to type so I'm sure you'll be fine. Some people react differently to medication.


Izzy
If you don't need them don't take them. You can become addicted. And yes they can make you dizzy, off balance, sleepy, and drug like feeling. If you take too many they can ruin your liver and kidneys.


Slynn
Rating
It's normal. That feeling is why people take them recreactionally.


motherofone
Rating
This is a normal reaction to a narcotic. Not everyones body can handle narcotics the same. Some people can take plenty of narcotics and feel completely normal. My suggestion to you is to take only one Vicodin next time instead of two


Jack O
Rating
Did you read the side effects on the pill bottle? Sounds like some side effects to me. Follow the directions - if in doubt call your doctor or pharmacist.


DefiantRican
Rating
Yea this is normal. The feelings you have are normal for some one that has never taken pain medication before. I would recommend you lay down and relax until you know exactly how your body will behave.


Mandy VZ
Rating
Yes, it's normal. Next time, the best thing to do is take them and lie down and rest. Most narcotics cause these side effects, but some people do not experience this after taking them a couple of times.


John P
Rating
You are having a normal reaction to the medication. Be careful, don't think of driving while the medication is in your system, keep food in your stomach if you can, and DRINK PLENTY OF FLUIDS. Vicodin causes major constapation.


Duo
Rating
Vicodin, being a narcotic will effect your brain in such a fashion. If it becomes problematic I'd ask your doctor about lowering the dosage, but I'm not surprised that you're getting that kind of feeling from it. Keep in mind, some ppl are more sensitive to things like that than others. If you have any questions its probably best to direct them to a doctor, or even your local pharmacist would be able to help here. Call your local walgreens or something.
-Duo


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.584
Copyright (c) 2013 Drug3k Friday, April 8, 2016
Terms of use - Privacy Policy